# SDR AALA202105139005

- Difficulty date: May 12, 2021
- Submitted: May 19, 2021
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 56,727 hours, 23,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MEGAPHONES FOUND TO BE MISSING HARDWARE.  REPLACED MEGAPHONES IN G7 AND L17 BIN IAW AMM 25-64-00.
